JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SYMMETRIC PROPERTIES FOR GENERALIZED TWISTED q-EULER ZETA FUNCTIONS AND q-EULER POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SYMMETRIC PROPERTIES FOR GENERALIZED TWISTED q-EULER ZETA FUNCTIONS AND q-EULER POLYNOMIALS
JUNG, N.S.; RYOO, C.S.;
 
 Abstract
In this paper we give some symmetric property of the generalized twisted q-Euler zeta functions and q-Euler polynomials.
 Keywords
generalized twisted q-Euler numbers and polynomials;generalized twisted q-Euler zeta function;symmetric property;power sum;
 Language
English
 Cited by
 References
1.
N.S. Jung, C.S. Ryoo, Symmetric identities for twisted q-Euler zeta functions, J. Appl. Math. & Informatics 33 (2015), 649-656. crossref(new window)

2.
J.Y. Kang, C.S. Ryoo, On Symmetric Property for q-Genocchi Polynomials and Zeta Func-tion, Int. Journal of Math. Analysis 8 (2014), 9-16.

3.
Yuan He, Symmetric identities for Carlitz's q-Bernoulli numbers and polynomials, Advances in Difference Equations 246 (2013), 10 pages.

4.
D. Kim, T. Kim, S.-H. Lee, J.-J. Seo, Symmetric Identities of the q-Euler Polynomials, Adv. Studies Theor. Phys. 7 (2014), 1149-1155.

5.
T. Kim, q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys. 14 (2007), 15-27. crossref(new window)

6.
B.A. Kupershmidt, Reflection symmetries of q-Bernoulli polynomials, J. Nonlinear Math. Phys. 12 (2005), 412-422. crossref(new window)

7.
C.S. Ryoo, On the Barnes type multiple q-Euler polynomials twisted by ramified roots of unity, Proc. Jangjeon Math. Soc. 13 (2010), 255-263.

8.
C.S. Ryoo, A note on the weighted q-Euler numbers and polynomials, Advan. Stud. Contemp. Math. 21 (2011), 47-54.

9.
C.S. Ryoo, Some Identities of Symmetry for Carlitz's Twisted q-Euler Polynomials As-sociated with p-Adic q-Integral on ℤp, Int. Journal of Math. Analysis 9 (2015), 1747 -1753.

10.
C.S. Ryoo, Analytic Continuation of Euler Polynomials and the Euler Zeta Function, Discrete Dynamics in Nature and Society 2014 (2014), Article ID 568129, 6 pages. crossref(new window)

11.
C.S. Ryoo, A Note on the Reflection Symmetries of the Genocchi polynomials, J. Appl. Math. & Informatics 27 (2009), 1397-1404.